# SDR FDEA2020082521985

- Difficulty date: August 22, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 10,304 hours, 3,964 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rod
- Condition: Damaged
- Location: Nr 4 Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF FEA H-3243-F0356064, FOUND  NR 4 MLG BRAKE ROD NEED TO BE DISASSEMBLE AND  PROPERLY REASSEMBLE TO BRAKE  ATTACHMENT JOINT.   DISASSEMBLED AND REASSEMBLED THE NR 4 MLG BRAKE ROD TO  BRAKE ATTACHMENT JOINT IAW AMM 32-11-20-4-4.  ACFT OK  TO CONTINUE.
